Functiones et Approximatio Commentarii Mathematici

On the density of some sets of primes $p$, for which $n\mid{\rm ord}_pa$

Kazimierz Wiertelak

Full-text: Open access

Abstract

In the present paper we derive an asymptotic formula for prime numbers $p$ for which $n$ exactly devides the order $a \ (\mathrm{mod} \ p)$.

Note

Dedicated to Włodzimierz Staś on the occasion of his 75th birthday

Article information

Source
Funct. Approx. Comment. Math., Volume 28 (2000), 237-241.

Dates
First available in Project Euclid: 29 September 2018

Permanent link to this document
https://projecteuclid.org/euclid.facm/1538186700

Digital Object Identifier
doi:10.7169/facm/1538186700

Mathematical Reviews number (MathSciNet)
MR1824009

Subjects
Primary: N 76 11N05: Distribution of primes
Secondary: 11N37: Asymptotic results on arithmetic functions

Keywords
primitive root mod $p$ field of the type $Q(\sqrt[k]{a}, \sqrt[k]{1})$

Citation

Wiertelak, Kazimierz. On the density of some sets of primes $p$, for which $n\mid{\rm ord}_pa$. Funct. Approx. Comment. Math. 28 (2000), 237--241. doi:10.7169/facm/1538186700. https://projecteuclid.org/euclid.facm/1538186700


Export citation